# SDR CALA9601239

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OUTBOARD LEADING EDGE OF LEFT INBOARD FOREFLAP SKIN CRACKED.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-50-4.
